# SDR AALA202008279005

- Difficulty date: August 17, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750521
- Condition: Cracked
- Location: Bs 500d-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LH BAFFLE OF FWD CARGO COMPARTMENT BETWEEN STA 500D AND STA 500I AT STR 26L, MEASURING L=0.35 IN, W=0.005 IN, D=0.02 IN. REPLACED BAFFLE WITH NEW IAW SRM 51-40-02.
